Accessibility navigation

AAK-type theorems for Hankel operators on weighted spaces

Andersson, F., Carlsson, M. and Perfekt, K.-M. (2015) AAK-type theorems for Hankel operators on weighted spaces. Bulletin des Sciences Mathématiques, 139 (2). pp. 184-197. ISSN 0007-4497

Text - Accepted Version
· Available under License Creative Commons Attribution Non-commercial No Derivatives.
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.bulsci.2014.08.008


We consider weighted sequence spaces on N with increasing weights. Given a fixed integer k and a Hankel operator Γ on such a space, we show that the kth singular vector generates an analytic function with precisely k zeroes in the unit disc, in analogy with the classical AAK-theory of Hardy spaces. We also provide information on the structure of the singular spectrum for Hankel operators, applicable for instance to operators on the Dirichlet and Bergman spaces. Finally, we show by example that the connection between the classical AAK-theorem and rational approximation fails for the Dirichlet space.

Item Type:Article
Divisions:No Reading authors. Back catalogue items
ID Code:71515


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation